MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR) OVATION IX; ILIAC LIMB
Model Number TV-IL1412140-J
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 06/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent.Approximately 2.5 years post initial procedure, the patient presented emergently with abdominal pain.The physician found that the ovation iliac limb on the patient's left side had pulled out of the iliac artery and was in the aaa with a type ib endoleak present.The physician elected to treat the patient by implanting two (2) additional iliac limb ovation devices on (b)(6) 2019.The patient is reportedly in stable condition and a good seal was achieved post re-intervention.
 
Additional Manufacturer Narrative
Clinical assessment was completed based on the received medical records.The reported left common iliac cranial migration is unconfirmed due to a lack of comparative imaging; however, based on the position of the stent in the aortic sac it is highly probable.The reported type ib endoleak of the left common iliac artery is confirmed.Device, user, procedure or anatomy relatedness of this event could not be determined.The final patient status was reported to be in stable condition following a successful secondary endovascular procedure.The device remains implanted; therefore, a device evaluation cannot be completed.The manufacturing lot evaluation confirmed all devices met specifications prior to release.No additional investigation of this reported event is planned; however, if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Corrections: g1,2: contact office / name: updated, h6: result code: remove code 3233, h6: conclusion code: remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR)
3910 brickway blvd
santa rosa CA 95403
MDR Report Key8823634
Report Number3008011247-2019-00118
Device Sequence Number2348696
Product Code MIH
UDI-Device IdentifierM701TVIL1412140J1
UDI-Public+M701TVIL1412140J1/$$3160819FS06101525P
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/19/2018
Device Model NumberTV-IL1412140-J
Device Catalogue NumberTV-IL1412140-J
Device Lot NumberFS061015-25
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/28/2019
Supplement Date Received by Manufacturer06/28/2019
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB: FS011816-05; OVATION IX MAIN BODY: FS030316-43; OVATION IX ILIAC LIMB: FS011816-05; OVATION IX MAIN BODY: FS030316-43
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR